# SDR USAA119905

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08165
- Condition: Inoperative
- Location: Airstairs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6364 - DCA-LGA - ESCAPE PATH LIGHTING AT SEAT 10D INOPERATIVE.  INSTALLED EPL LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.  (M)
